# SDR UIEA2020011500065

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,566 hours, 21,893 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT, LEFT BLEED LIGHT ILLUMINATED. NO EICAS MSG. LIGHT STAYED ON FOR SEVERAL MINUTES, NO EICAS MSG, THEN IT WENT OUT. WRITTEN UP BEFORE. PERFORMED AIR SUPPLY BITE TEST, NO FAULTS, REF AMM 36-20 FT 805 AND 36-23-00. REMOVED AND RE-RACKED AIR SUPPLY CONTROLLER, REF AMM 36-11-02. PERFORMED AIR SUPPLY PRESSURE IND. CHECKS, REF AMM 36-21-00. OPS CHECKS GOOD. ACFT RELEASED FOR FLIGHT.
